# SDR MWEA020328

- Difficulty date: May 15, 2002
- Submitted: May 20, 2002
- Operation: Air carrier
- Aircraft: N204ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47680
- Aircraft time: 65,982 hours, 38,962 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 801801
- Condition: Faulty
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

UPON GEAR RETRACTION RIGHT GEAR UNSAFE LIGHT STAYED ON WITH GEAR HANDLE UP.  FOUND RIGHT MAIN GEAR DOWN SWITCH AT FAULT.  REMOVED AND REPLACED SWITCH PER MM 32-60-1.
